# SDR 00FDEA00575

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162211
- Part serial: BN118
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR 4 SLAT FOUND CRACKED AT O/B ACTUATOR ATTACH ANGLE.  REMOVED AND REPLACED PER IAW MM 27-81-11-04.
